# SDR SWIA2020030348924

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH CABIN FLOOR SILL HAS CORROSION IN MULTIPLE SPOTS BETWEEN APPROX. FS 295 AND APPROX. FS 319.   (C-CHECK) RO 2/28/2020   REMOVED CORROSION ON R/H CABIN FLOOR SILL BETWEEN FS 295 TO FS 319, ORIGINAL PART THICKNESS = .063", MATERIAL REMOVED = .036", MATERIAL REMAING = .027", ALLOWABLE BLEND DEPTH = 10% OR .006", BLEND IS"OUT OF ALLOWABLE LIMITS", REMOVED AND REPLACED WITH NEW FLOOR SILL,  REF CRJ 200 SRM, BOMBARDIER DWG. C/W RII CARD STRUCTURAL MAJOR REPAIR (**RII**)
